# SDR SWIA200414309

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 5,383 hours, 4,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SECOND TO LAST OVERHEAD EMERGENCY LIGHT IS NOT WORKING.  RELAMPED LIGHT BULB FOR CEILING FLOOD LIGHT IAW 33-51-00 CRJ AMM.  OPERATIONAL CHECK GOOD.
